# SDR 2008UALA00696

- Difficulty date: February 6, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 47,426 hours, 17,500 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21214001
- Condition: Weak
- Location: Pax O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK 6ABC FELL OUT.  WEAK ACTUATOR.  REPLACED DOOR ACTUATOR AND TESTED O2 SYSTEM, SYSTEM OPS CHECKS NORMAL AND DOOR REMAINS IN PLACE.
